# SDR COMA0160265

- Difficulty date: February 18, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 18,910 hours, 18,062 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Scored
- Location: Lt&Rt Vert Stab
- Component: Stabilizer, Cndair
- Component part number: 601R23025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT BUSHINGS (P/N 600-21061-5) IN VERTICAL STABILIZER WAS FOUND TO BE SCORED DURING INCORPORATION OF COMAIR EO 55-007.  REPLACED LT AND RT BUSHING IN VERTICAL STABILIZER WITH (P/N 600-21061-7) IAW CRJ AMM 20-26-00-910-803, CRJ DRWG 600-23068 AND WVAC EO 601R-55-2236.
